Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


candida help
Sep 23, 2009

DEAR DRs hi i hope that this very well just want to make one ponder my case I was diagnosed with oral candidiasis treated with fluconazole 12 days 200 mg nystatin unanswered then also no improvement only improves slightly with brushing and chlorhexidine 12% question is possible after this it is like hairs candidiasis is a little white velvet and very short on the back of the tongue and increased in the back as cream between the tongue and throat clean my tongue a little after eat and is higher in the morning I have an allergy sinusitis and condition of candidiasis may occur in the 8 months despeus Primary EBV infection may be only a fever and sore throat and last 2 days these are the questions Dr. thank you very much for all the help that you lend me a elisa ire to to remove my doubts

here are some pictures my tongue like http://www.heathives.com/2009/04/04/i-think-i-have-a-candida-thrush-systemic-infection/

thanks

Response from Dr. McGowan

Thanks for your post.

It may be that you don't have thrush. Usually it will respond quite quickly to nystatin and certainly to the higher dose of fluconazole that you tried. You also tried some disinfectants and other methods to clear it. Candida can become resistant to medication, but that is uncommon unless someone has been treated on and off for a long period of time.

I would ask you doctor to look at it and do a scraping to confirm if it is candida. It may be something else, such as a normal coating on the taste buds or perhaps an infection like EBV.

Best, Joe



Previous
HIV and Gential Herpes
Next
Restarting ARV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement